H∞ output-feedback control for switched linear discrete-time systems with time-varying delays

Full text for this resource is not available from the Research Repository.

Zhang, L, Shi, Peng and Boukas, El-Kebir (2007) H∞ output-feedback control for switched linear discrete-time systems with time-varying delays. International Journal of Control, 80 (8). pp. 1354-1365. ISSN 0020-7179

Abstract

In this paper, the problem of H∞ output feedback control for switched linear discrete-time systems with time delays is investigated. The time delay is assumed to be time-varying and bounded. By constructing a switched quadratic Lyapunov function for the underlying system, both static and dynamic H∞ output feedback controllers are designed respectively such that the corresponding closed-loop system under arbitrary switching signals is asymptotically stable and a prescribed H∞ noise-attenuation level bound is guaranteed. A cone complementary linearization algorithm is exploited to design the controllers. A numerical example is presented to show the effectiveness of the developed theoretical results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3460
DOI https://doi.org/10.1080/00207170701377113
Official URL http://www.informaworld.com/smpp/content~db=all~co...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18972, H-infinity control, linear discrete-time systems, time-varying delays
Citations in Scopus 56 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login